American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] W. M. Schmidt and U. Zannier. Points near real algebraic sets. Proc. Amer. Math. Soc. 142 (2014) 4127-4132.
Abstract, references, and article information   
View Article: PDF

[2] Nobu Kishimoto. Remark on the periodic mass critical nonlinear Schr\"odinger equation. Proc. Amer. Math. Soc. 142 (2014) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[3] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[4] Olivia Dumitrescu, Motohico Mulase, Brad Safnuk and Adam Sorkin. The spectral curve of the Eynard-Orantin recursion via the Laplace transform. Contemporary Mathematics 593 (2013) 263-315.
Book volume table of contents   
View Article: PDF

[5] Y. A. Kordyukov and A. A. Yakovlev. Integer points in domains and adiabatic limits. St. Petersburg Math. J. 23 (2012) 977-987.
Abstract, references, and article information   
View Article: PDF

[6] Guillaume Melquiond, W. Georg Nowak and Paul Zimmermann. Numerical approximation of The Masser-Gramain constant to four decimal digits: $\delta= 1.819...$. Math. Comp. 82 (2013) 1235-1246.
Abstract, references, and article information   
View Article: PDF

[7] Martin Widmer. Lipschitz class, narrow class, and counting lattice points. Proc. Amer. Math. Soc. 140 (2012) 677-689. MR 2846337.
Abstract, references, and article information   
View Article: PDF

[8] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information   
View Article: PDF

[9] Fernando Chamizo. Hyperbolic lattice point problems. Proc. Amer. Math. Soc. 139 (2011) 451-459. MR 2736328.
Abstract, references, and article information   
View Article: PDF

[10] Florin P. Boca and Alexandru Zaharescu. On the correlations of directions in the Euclidean plane. Trans. Amer. Math. Soc. 358 (2006) 1797-1825. MR 2186997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Barvinok and Kevin Woods. Short rational generating functions for lattice point problems. J. Amer. Math. Soc. 16 (2003) 957-979. MR 1992831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ruedi Suter. The number of lattice points in alcoves and the exponents of the finite Weyl groups. Math. Comp. 67 (1998) 751-758. MR 1443124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Brion and Michèle Vergne. Residue formulae, vector partition functions and lattice points in rational polytopes. J. Amer. Math. Soc. 10 (1997) 797-833. MR 1446364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Brion and Michèle Vergne. Lattice points in simple polytopes. J. Amer. Math. Soc. 10 (1997) 371-392. MR 1415319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information   
View Article: PDF

[17] Yonatan R. Katznelson. Integral matrices of fixed rank . Proc. Amer. Math. Soc. 120 (1994) 667-675. MR 1169034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sylvain E. Cappell and Julius L. Shaneson. Genera of algebraic varieties and counting of lattice points . Bull. Amer. Math. Soc. 30 (1994) 62-69. MR 1217352.
Abstract, references, and article information   
View Article: PDF

[19] J. Cilleruelo and A. Córdoba. Trigonometric polynomials and lattice points . Proc. Amer. Math. Soc. 115 (1992) 899-905. MR 1089403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles L. Epstein. The spectral theory of geometrically periodic hyperbolic $3$-manifolds. Memoirs of the AMS 58 (1985) MR 819178.
Book volume table of contents   


Results: 1 to 20 of 20 found      Go to page: 1